# SDR SWAA2022022863972

- Difficulty date: December 16, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,158 hours, 20,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE #1 SEAT TRACK THERE IS DAMAGE TO THE CROWN UPPER SURFACE. AT STA 520. / INSTALLED NEW #1 REPAIR FROM STA 500C+11' TO STA 521+2' PER SRM 53-00-52-2R-4. SEE NRC FOR INDIVIDUAL SIGN-OFFS.
